Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 35, NWS Fort Worth, TX

April 12, 2022Bell County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 12, 2022, 5:24 PM CDT for Bell County, Texas. It was in force for 51 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2022, 5:24 PM CDT (22:24 UTC)
Expired
Apr 12, 2022, 6:15 PM CDT
In force
51 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Bell County, TX

The radar

The Ft Hood radar (KGRK), 31 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 5:34 PM CDTTORNADO9 Wsw Salado, TX*** 23 INJ *** NWS STORM SURVEY TEAM DETERMINED THAT AN EF-3 TORNADO TOUCHED DOWN SOUTHWEST OF SALADO. THE TORNADO WAS ESTIMATED TO HAVE PEAK WIND SPEEDS OF 165 MPH, WAS ON THE GROUND FOR 13.12 MILES, HAD A MAX WIDTH OF 770 YARDS, AND LASTED FOR 32 MINUTES.
Apr 12, 5:40 PM CDTTORNADO14 Sw Harker Heights, TXVIDEO/SPOTTER CONFIRMED TORNADO SOUTHWEST OF SALADO.
Apr 12, 6:00 PM CDTHAIL 5.51 Wnw Salado, TXSOCIAL MEDIA IMAGE OF MEASURED 5.5 INCH HAIL FROM SALADO. TIME ESTIMATED VIA RADAR.
Apr 12, 6:01 PM CDTHAIL 41 Wnw Salado, TXSOCIAL MEDIA IMAGE OF ESTIMATED 4 INCH HAIL. TIME ESTIMATED VIA RADAR.
Apr 12, 6:12 PM CDTHAIL 1.753 Nnw Salado, TX
Apr 12, 6:14 PM CDTHAIL 1.252 Nw Salado, TXHALF DOLLAR SIZE HAIL REPORTED AT 2484 AND 1670 IN BELL CO.
Apr 12, 6:19 PM CDTHAIL 1.754 Ssw Belton, TXREPORT FROM MPING: GOLF BALL (1.75 IN.).
Apr 12, 6:20 PM CDTHAIL 34 Ssw Belton, TXDELAYED REPORT. PHOTO RELAYED OF A SEVERAL 3 INCH HAILSTONES MEASURED WITH RULER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 4:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.4 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2022-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2022-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2188 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

669 
WFUS54 KFWD 122224
TORFWD
TXC027-122315-
/O.NEW.KFWD.TO.W.0035.220412T2224Z-220412T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
524 PM CDT Tue Apr 12 2022

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Southwestern Bell County in central Texas...

* Until 615 PM CDT.
    
* At 524 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located near Florence, or 15 miles southwest of Harker 
  Heights, moving east at 30 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

This includes Interstate 35 between mile markers 277 and 291.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3083 9753 3087 9763 3091 9783 3095 9785
      3116 9748 3083 9745
TIME...MOT...LOC 2224Z 248DEG 26KT 3089 9780 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Dunn
5 follow-up statements
523 
WWUS54 KFWD 122240
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
540 PM CDT Tue Apr 12 2022

TXC027-122315-
/O.CON.KFWD.TO.W.0035.000000T0000Z-220412T2315Z/
Bell TX-
540 PM CDT Tue Apr 12 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR CENTRAL
BELL COUNTY...
    
At 539 PM CDT, a confirmed tornado was located 5 miles northeast of 
Florence, or 10 miles south of Harker Heights, moving east at 30 
mph. This tornado will cross Interstate 35 near Salado soon.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now!  Get to an interior room on the lowest floor
of a sturdy building and avoid windows.

&&

LAT...LON 3083 9753 3087 9763 3090 9776 3100 9776
      3116 9748 3083 9745
TIME...MOT...LOC 2239Z 249DEG 25KT 3091 9770 

TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN

$$

Dunn
138 
WWUS54 KFWD 122245 RRA
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
545 PM CDT Tue Apr 12 2022

TXC027-122315-
/O.CON.KFWD.TO.W.0035.000000T0000Z-220412T2315Z/
Bell TX-
545 PM CDT Tue Apr 12 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR CENTRAL
BELL COUNTY...
        
At 544 PM CDT, a confirmed large and extremely dangerous tornado was 
located 10 miles southwest of Salado, moving east at 30 mph. This 
tornado will cross Interstate 35 near Salado.  Salado is in the path 
of this tornado! Seek shelter now!

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an emergency situation. A large and extremely dangerous
tornado is on the ground. Take immediate tornado precautions now and
head into a small interior room on the lowest floor! Use blankets or
pillows to cover your head.

&&

LAT...LON 3083 9753 3087 9763 3089 9773 3102 9772
      3116 9748 3083 9745
TIME...MOT...LOC 2244Z 248DEG 26KT 3092 9766 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

Dunn
009 
WWUS54 KFWD 122255
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
555 PM CDT Tue Apr 12 2022

TXC027-122315-
/O.CON.KFWD.TO.W.0035.000000T0000Z-220412T2315Z/
Bell TX-
555 PM CDT Tue Apr 12 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR CENTRAL
BELL COUNTY...
        
At 554 PM CDT, a confirmed large and extremely dangerous tornado was 
located near Salado, moving east at 30 mph. This tornado will cross 
Interstate 35 near Salado and is headed toward Salado. Seek shelter 
now! 

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an emergency situation. A large and extremely dangerous
tornado is on the ground. Take immediate tornado precautions now and
head into a small interior room on the lowest floor! Use blankets or
pillows to cover your head.

&&

LAT...LON 3087 9753 3088 9763 3090 9767 3100 9768
      3116 9748 3088 9745
TIME...MOT...LOC 2254Z 247DEG 25KT 3094 9760 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

Dunn
122 
WWUS54 KFWD 122306
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
606 PM CDT Tue Apr 12 2022

TXC027-122315-
/O.CON.KFWD.TO.W.0035.000000T0000Z-220412T2315Z/
Bell TX-
606 PM CDT Tue Apr 12 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR CENTRAL
BELL COUNTY...
    
At 605 PM CDT, a tornado was located near Harker Heights, moving 
north at 30 mph. This tornado will cross FM 2484 west of Salado.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is developing. To protect your life, TAKE COVER NOW! Move to
an interior room on the lowest floor of a sturdy building and avoid
windows. If you are outdoors or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3087 9753 3088 9763 3090 9767 3100 9768
      3116 9748 3088 9745
TIME...MOT...LOC 2305Z 186DEG 28KT 3099 9762 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN

$$

Dunn
419 
WWUS54 KFWD 122314 RRA
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
614 PM CDT Tue Apr 12 2022

TXC027-122323-
/O.EXP.KFWD.TO.W.0035.000000T0000Z-220412T2315Z/
Bell TX-
614 PM CDT Tue Apr 12 2022

...THE TORNADO WARNING FOR CENTRAL BELL COUNTY WILL EXPIRE AT 615 PM
CDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 1100 PM CDT for central
Texas.

LAT...LON 3087 9753 3088 9763 3090 9767 3100 9768
      3116 9748 3088 9745
TIME...MOT...LOC 2313Z 248DEG 26KT 3101 9756 

$$

Dunn

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 12, 2:33 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 12, 2:33 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
233 PM CDT Tue Apr 12 2022

...New Long Term...

.SHORT TERM... /Issued 147 PM CDT Tue Apr 12 2022/
/Through Tomorrow Evening/

An active weather pattern is expected through the short term
period across North and Central Texas. The 12Z FWD sounding
revealed a stout cap in place this morning, but the 18Z FWD
sounding revealed the cap has weakened significantly with only a
weak cap in place, which is to be expected as the arrival of the
anticipated shortwave approaches from the southwest. Persistent
southerly flow aided in a surge of rich Gulf moisture, evident by
dew point observations in the mid 60s to near 70 degrees across
the region. Meanwhile, a sharp dew point gradient is observed well
to the west of our region, with dew points dropping into the 20s
and 30s along and west of a Vernon to Abilene to San Angelo line.
The latest radar imagery reveals broad area of light rain showers
and isolated embedded thunderstorms continue to move northeast
early this afternoon.

Our area of focus for this afternoon and evening's severe
thunderstorm potential will begin across our far western counties
as the dryline approaches from the west. As has been discussed the
past few days, the environment ahead of this boundary remains
favorable for severe thunderstorms with MLCAPE values upwards of
1500-2000 J/kg and mid level lapse rates ranging from 7-9 C/km.
The 18Z FWD sounding revealed about 20 knots of deep layer shear
at this time, but these values should increase to 40-50 knots
over the next 2-4 hours and support severe thunderstorms,
including supercells. At the time of this writing, discrete
convection has developed just along the dryline in Runnels County
and additional discrete development is expected along this
boundary as the dryline moves to the east this afternoon. This
area is also where SPC Mesoanalysis places the higher deep layer
shear values at this time. With the bulk layer shear vectors
oriented nearly orthogonal to the boundary, any initial discrete
development across the Big Country should move to the east toward
the I-35 corridor later this evening before congealing into a
cluster or broken line of strong to severe thunderstorms. The
main threats are very large hail and damaging wind gusts,
although a low potential for tornadoes cannot be ruled out. This
activity should exit to the east of the region by 10-11 PM.

Additional precipitation may develop ahead of a cold front after
1-2 AM tonight, mainly along/south of the I-20 corridor and move
off toward the southeast. There is still uncertainty on how this
will evolve following this evening's convection, so we'll have to
keep an eye on trends over the next several hours. There may be
lingering showers and thunderstorms ahead of the cold front across
East and Central Texas tomorrow morning, but should clear by the
late morning hours. Behind the front, winds will shift to the west
and eventually northwest around 15-20 mph and higher gusts. Cloud
cover will also clear with the arrival of drier air in wake of
the front. Temperatures will be a few degrees cooler across North
Texas, with highs in the upper 70s to low 80s. Across Central
Texas, highs should warm into the upper 80s. Dew points are
expected to drop into the teens across the Big Country, and in
combination with the breezy northwest winds, will result in near
critical fire weather conditions tomorrow afternoon.

Garcia

&&

.LONG TERM... /NEW/
/Thursday Onward/

Following Wednesday's cold front, much drier and cooler air will
settle into North and Central Texas as a broad surface high
overspreads the Central and Southern Plains. This should lead to
fair weather on Thursday with highs in the 70s and lower 80s. Return
flow will ensue late in the day, and Gulf moisture will make a quick
return by early Friday morning. This will recharge the warm buoyant
sector as the dryline redevelops to our west. At this time, it
appears there will be insufficient support for activity on the
dryline late Friday afternoon in the absence of any upper-level
ascent to weaken what should be a strong capping inversion in
place. Instead, convective chances would likely hold off until
later Friday night and early Saturday as a trailing cold front
moves into North Texas. Shear vector orientation to the frontal
boundary as well shear magnitudes will be supportive of a
convective cluster or perhaps one or more MCS segments, with
convection having a tendency to become undercut by the southward
moving front over time. However, a marginal severe storm threat
still looks plausible given the thermodynamic profiles. While most
of the stronger convection should be during the overnight hours,
lingering precipitation more stratiform in nature could continue
into the day Saturday if low-level flow is not sufficiently
interrupted by a larger MCS.

Modest rain chances may continue on Sunday and Monday as additional
fast-moving disturbances ripple through progressive zonal flow
aloft. Another front may arrive early next week, resulting in a
couple of inactive days following its arrival. However, the active
spring pattern will not take long to recover the environment for
additional convective chances towards the middle of next week.

-Stalley

&&

.AVIATION... /Issued 147 PM CDT Tue Apr 12 2022/
/18Z TAFs/

Most of the TAF sites this afternoon are observing VFR ceilings at
this time, although very intermittent bouts of MVFR ceilings may
be observed over the next hour or so. The main aviation concern is
the potential for strong to severe thunderstorms that develop
along the dryline, which is currently located along a Vernon to
Abilene to San Angelo line. Isolated convection has already
developed at this time and additional activity is expected over
the next few hours. Thunderstorms may approach the terminals as
early as 22Z, but are more likely within a 23-01Z time frame.

Convection should end by late this evening and there will be a
lull in activity prior to the arrival of a cold front. There is
still some uncertainty on whether there will be an increase in
convection once again after 7-8Z, so at this time I opted to keep
precipitation out of the TAF until confidence increases. There is
a potential for a surge of MVFR ceilings ahead of the front, but a
clearing is expected by Wednesday morning as drier air filters in.
Otherwise, breezy southerly winds will persist ahead of the front
with gusts near 30 knots. Behind the front, breezy westerly to
northwesterly winds will prevail through the end of the forecast
period.

Garcia

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    67  83  49  80  58 /  60  20   0   0   5
Waco                67  89  48  81  57 /  40  40   0   0   5
Paris               65  81  44  74  51 /  60  60   0   0  10
Denton              62  82  42  78  54 /  50  10   0   0   5
McKinney            65  82  44  76  54 /  60  30   0   0   5
Dallas              68  83  50  78  58 /  60  30   0   0   5
Terrell             65  83  47  77  55 /  50  40   0   0   5
Corsicana           67  86  49  79  56 /  50  50   0   0   5
Temple              67  89  48  83  57 /  30  30   0   0   5
Mineral Wells       63  83  43  82  56 /  30   5   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 12, 2:15 PM CDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
215 PM CDT Tue Apr 12 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
215 PM CDT Tue Apr 12 2022

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Thunderstorms are possible across nearly all of North and Central
Texas this evening and tonight with a potential for severe storms.
The primary hazards are large hail and damaging winds, but a few
tornadoes are also possible.

There is an elevated fire threat this afternoon west of US-281 where
dry, very warm and breezy weather is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Thunderstorm chances continue Wednesday morning, especially south of
I-20 and east of I-35. Some thunderstorms may be severe with damaging
winds and hail the most likely hazards.

The fire threat will become elevated west of I-35 Wednesday afternoon
when it becomes windy and dry behind a weak cold front.

There is a slight chance of thunderstorms Friday though Monday
across much of North and Central Texas.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested across North and Central Texas
this afternoon and evening.

In the hours before

Local storm report, Apr 12, 4:39 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             13 SSE EVANT            31.29N 98.08W
04/12/2022  E1.50 INCH       LAMPASAS           TX   PUBLIC

            SOCIAL MEDIA PICTURE OF NEAR PING PONG BALL
            SIZE HAIL IN IZORO NEAR HWY 1690.

&&
Local storm report, Apr 12, 4:40 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
440 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             9 NW HAMILTON           31.80N 98.23W
04/12/2022  E1.00 INCH       HAMILTON           TX   TRAINED SPOTTER

            SPOTTER REPORTS 1 INCH HAIL OFF HWY 36.

&&
Local storm report, Apr 12, 5:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             12 W HAMILTON           31.67N 98.33W
04/12/2022  E1.50 INCH       HAMILTON           TX   AMATEUR RADIO

            PICTURE OF HAIL FROM POTTSVILLE. TIME
            ESTIMATED VIA RADAR.

&&
Local storm report, Apr 12, 5:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
507 PM CDT TUE APR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             4 NE GRANBURY           32.49N 97.75W
04/12/2022  E0.75 INCH       HOOD               TX   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:30 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills60 min
Apr 12, 3:41 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills64 min
Apr 12, 4:11 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas64 min
Apr 12, 4:19 PM CDTSevere Thunderstorm WarningFWDBosque, Comanche, Erath, Hamilton56 min
Apr 12, 4:31 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker44 min
Apr 12, 4:55 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Johnson, Parker, Somervell65 min
Apr 12, 5:01 PM CDTTornado WarningFWDBell, Coryell44 min
Apr 12, 5:03 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson57 min
Apr 12, 5:03 PM CDTSevere Thunderstorm WarningFWDBell57 min
Apr 12, 5:14 PM CDTTornado WarningFWDCoryell31 min
Apr 12, 5:25 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Parker, Tarrant65 min
Apr 12, 5:42 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson, Navarro48 min
Apr 12, 5:42 PM CDTSevere Thunderstorm WarningFWDCoryell, McLennan63 min
Apr 12, 6:05 PM CDTSevere Thunderstorm WarningFWDDenton15 min
Apr 12, 6:13 PM CDTSevere Thunderstorm WarningFWDBell77 min
Apr 12, 6:27 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Henderson, Kaufman, Navarro, Rockwall and 1 more63 min
Apr 12, 6:33 PM CDTSpecial Weather StatementFWDDallas27 min
Apr 12, 6:39 PM CDTSevere Thunderstorm WarningFWDCoryell52 min
Apr 12, 6:41 PM CDTSevere Thunderstorm WarningFWDFreestone, Hill, Limestone, Navarro64 min
Apr 12, 6:45 PM CDTFlash Flood WarningFWDBell3 hr

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.